# SDR AALA991599

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN BULGING BETWEEN FASTENERS ON SKIN LAP STRINGER 19R FS 680-695.  CUTOUT CORRODED SKIN AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 1.  (M)
